Dr Janosch Rieger

Research Overview

I am working on the numerical and analytical treatment of stationary and evolving shapes and sets with applications in control theory, inverse problems and dynamical systems.

Selected Publications

[1] Rieger, Janosch. "A Galerkin approach to optimization in the space of convex and compact subsets of Rd ". In: Journal of Global Optimization. 2020. https://doi.org/10.1007/s10898-020-00941-9

[2] Beyn, Wolf Jürgen ; Emmrich, Etienne ; Rieger, Janosch. "Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities". In: Journal of Evolution Equations. 2018 ; Vol. 18, No. 3. pp. 1319-1339. https://doi.org/10.1007/s00028-018-0443-5

[3] Rieger, Janosch. "Robust boundary tracking for reachable sets of nonlinear differential inclusions". In: Foundations of Computational Mathematics. 2015 ; Vol. 15, No. 5. pp. 1129-1150. https://doi.org/10.1007/s10208-014-9218-8

[4] Rieger, Janosch ; Weth, Tobias. "Localized solvability of relaxed one-sided Lipschitz inclusions in Hilbert spaces". In: SIAM Journal on Optimization. 2016 ; Vol. 26, No. 1. pp. 227-246. https://doi.org/10.1137/151002447

[5] Beyn, Wolf Juergen ; Rieger, J. "The implicit Euler scheme for one-sided Lipschitz differential inclusions". In: Discrete and Continuous Dynamical Systems - Series B. 2010 ; Vol. 14, No. 2. pp. 409-428. https://doi.org/10.3934/dcdsb.2010.14.409